BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 2 >

Please use this identifier to cite or link to this item:

Title: Local Bifurcations in a Nonlinear Model of a Bioreactor
Authors: Dimitrova, Neli
Keywords: Continuously Stirred Bioreactor
Nonlinear Model
Equilibrium Points
Transcritical Bifurcations
Hopf Bifurcations
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 2, (2009), 107p-132p
Abstract: We consider a nonlinear model of a continuously stirred bioreactor and study the stability of the equilibrium points with respect to practically important model parameters. We determine regions in the parameter space where the steady states undergo transcritical and Hopf bifurcations. In the latter case, the stability of the emerged limit cycles is also studied. Numerical simulations in the computer algebra system Maple are presented to illustrate the theoretical results.
Description: This paper is partially supported by the Bulgarian Science Fund under grant Nr. DO 02– 359/2008.
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 2

Files in This Item:

File Description SizeFormat
sjc081-vol3-num2-2009.pdf2.06 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License